# SDR AALA202206166743

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 20,570 hours, 9,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CIDS OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM MAINTENANCE FOUND FAULT CODE 33 51 00 CLASS 1. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202206168977) AND THE EMERGENCY POWER SUPPLY UNIT BATTERY (AALA202206166743) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
